# SDR TRAX200800623

- Difficulty date: May 13, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 3,204,804 hours, 35,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EMERGENCY LIGHT INOP.  REPLACED BULB IN ASD EMERGENCY LIGHT IAW AMM 33-51-24. OPS CK GOOD. (B)
